# SDR QXEA2015091500470

- Difficulty date: September 2, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 85329512101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FWD) RIB ASSY, AT BS X 77.80 FOUND HEAVILY CORRODED.  RIB, PN 85329512-101 AT BS X.77.80.  REMOVED REF SRM 51-42-05.  INSTALLED NEW RIB, PN 85329512-101 AT BS. X.77.80 REF SRM 51-42-05.  REMOVED FITTING ASSY, PN 85329283-001 FROM RIB, PN 85329512-101, REF SRM 51-42-05.  INSTALLED FITTING, PN 85329283-001, REF SRM 51-42-05.  LOCATED AND DRILLED NEW RIB, PN 85329512-101 AT BS .X77.80, REF SRM 51-40-07.  APPLIED ALUMINIZED TOP COAT TO NEW RIB, PN 85329512-101, REF SRM 51-25-25. FORM M-184 COMPLIED WITH.
